advertisement
Question
Posted by: Colleen | 2012/04/27

Post stroke meds

In May last year I suffered a stgroke which affected my eyesight. I am on life-long medication as follows:
Ecotrin
Cilift
Simvistatin
Amloc
Clopdogrel
CoTargeg

For a while now, I have started feeling dizzy, and am experiencing numbness in my one leg. I also sleep a lot. Are any of the meds responsible for these side effects?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Colleen

I do not think that you are experiencing side effects from the medication but rather after effects of the stroke. I suggest that you consult your neurologist to make him/her aware of your symptoms.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement